Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for stomach pain

Hi this is vasanth from salem. For past two weeks i have stoamac pain ocassionally while waking up in the morning, so i have consulted with a doctor. He advised to me to take ultra sound scan. As per the report doctor said nothing serious, little bit extra fat in liver. Nothing to worry. He given the tablet specification as follow to take for a week you will be alright. But after taking these tablets, i'm having regular mild pain in my abodomen.

The tablets are,

BIFILAC - HP : 1-0-1

PANTOCID - L : 1-0-1

Is this tablet powerful or it cause some side effects, please give me the necessary advicd
Wed, 23 Aug 2017
Report Abuse
Question is related to
Drug/Medication
Lab Tests
Pulmonologist 's  Response
Thanks for your question on Healthcare Magic.
I can understand your concern.
You can stop Bifilac HP as this is antibiotic and this can cause gastritis.
Continue Pantocid L.
Along with drugs, dietary modifications are also important.
So avoid hot and spicy food. Avoid junk food. Avoid large meals, instead take frequent small meals.
Avoid stress and tension, be relax and calm. Go for walking after meals. Loose weight if you are obese.
Don't worry, you will be alright.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, My Father(Age 65) is having stomach pain for past few days... We have consulted a local hospital and they have said it could be ulcer. We have done full abdomen scan and blood test for urea content. results were normal. He has been advised to take some medicines which they say it is for ulcer ... And they have asked to take PFA test. Can you pls advice

doctor1 MD

I have really bad stomach pains, and one is happening right now...its breaking me down...i cant walk...im on the floor right now and I dont know what to do...its been happening for 10 years now, but my parents wont take me to hospital, they only took me for a blood test and are worried they will do a colonoscopy or something...help

doctor1 MD

Hi, my age is 58. My stomach is paining from last 45 days. I am strictly eating very light food still it is paining. I have done stool test on 30/11/2010, in that pus cells were present(++++). I had tested it again on 21/12/2010 and that time pus cells were occasional. I also have prostate problem since last 2 years. I had done abdomen and pelvis sonography on 22/12/2010, and the impression of the report was gross(gradeIII) benign prostatic enlargement with median lobe enlargement seen with significant postvoid residual urine of 269cc and other things were normal. MEDICINES: First three days i had taken nexpro RD, tablet satrogyl O, tablet baralgan DM after that, i took zofix-200 tab, tablet buscopen, capsule becelac PB after that, tablet oflomac-400, and tablet librax. Since last 15 days i had not taken allopathy drug instead of that i have taken homeopathy drug. Still it is paining in same manner... So could you please suggest me for the same..

Recent questions on  Omeprazole

doctor1 MD

I had triple bypass surgrey in Oct 2008. Am extremely exhausted and tired. Very frustrated....this are the drugs I am taking. Had doctors appointment on Tuesday and I was on a generic lipitor and was put back on regular Lipitor. My body hurts 24/7. 03-05-09 First Dose Lexapro(escitalopram oxalate)     10mg     1 per day Xanax     .25mg     1 tablet every 4 to 6 hrs as needed for anxiety            Lipitor     40 mg     1 capsule by mouth at night            Lasix     40 mg     1 tablet by mouth daily (am) Digoxin     0.125mg     1 tablet by mouth daily (am) Prilosec/Omeprazole     20 mg     1 tablet by mouth daily (am) Lisinopril     5mg     1 tablet by mouth daily (am) K-Dur/POT CHL ER     20MEQ     1 tablet by mouth daily (am) St Joseph baby aspiring     81 mg     1 tablet by mouth daily (am)            Starlix     120 MG     1 Tablet with each meal                       Stopped 03-04-09 Cardizem CD/Diltiazem ER     120 mg     1 capsule by mouth at night                                                              

doctor1 MD

I woke up at about 1.30 in night due to uneasiness due to gastric problem but felt weakness in legs and hot flush. Went to doctor and ECg showed variation. Cornoary angio showed mild blockages not requiring anything other than medication. Next day ndoscopy showed ulcer in food pipe and stomach. I have been ecommended with Ranolaz OD and Cardivas 10 along with Tonact 40 and Clopilet A 75 for heart and Pentocid HP kit for ulcers for 40 days. My BP is 130/80. How long I have to be on medication for heart.

doctor1 MD

Hey! Im 18 years old and Ive been having these severe pains in my upper abdomen , but in the center for about a month and a half now. I went to my primary doctor about three times. The first time he said I might be backed up, and so he gave me meds for it and that hadnt worked. So then I went again and they took me to get a sonogram for gallstones and ulcers but that came out negative, so he told me to take some Omeprazole for the pain and if it didn t get better in a week to come back in, instead of getting better.. The pain got worse, and it gets worse at night or when I eat spicy foods.. It feels like a crushing throbbing pain and sometimes it shoots to my back. I m getting weak all the time, I lost massive weight, my head hurts sometimes and now my urination is burning but I went to the emergency room the day before yesterday and they said my urine looked great and there wwas nothing wrong. The day I went to the emergency, was the same day my doctor blood tested me for h.pylori. I haveto wait for the results but Im in soo much pain and tylonol, tums nor the meds he gave me are working at this point. I have a bleeding disease and I can t take meds wihich can thin out the blood more! Please help!! Thank you!:)

doctor1 MD

my husband suffers from acid reflux . he had it once before and got rid of it. he was eating too much in one setting and because of this i think it caused it to come back. he has been to the emergency 3 times now and so he has just started to eat smaller portions and watch what spices and things to eat. he has been doing this for at least a week now. the doctor prescribed to him a generic version of prilosec . but at times it still causes him discomfort and his chest still burns a little. the generic kind of medication is omeprazole which is a generic of the other. so my question is he bought the actual prilosec. should he start taking the prilosec instead of the generic kind cause it seems like the other kind is not really working for him

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...